Avatar

Please consider registering
guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_TopicIcon
Vitamin Supplements Overdose
January 26, 2011
12:54 am
Avatar
dtypist
Member
Members
Forum Posts: 49
Member Since:
January 10, 2011
sp_UserOfflineSmall Offline

Is it possible that a person can have vitamin supplement overdose? A friend of mine would take so many Vitamin C tablets when she has a flu and I think she is taking more than what the body needs.

January 26, 2011
7:34 pm
Avatar
Tommy45
Member
Members
Forum Posts: 49
Member Since:
January 10, 2011
sp_UserOfflineSmall Offline

It's possible to overdose from taking too much of certain vitamins. I don't think Vitamin C is very dangerous to take a lot of, but I've heard too much can upset your stomach. Other vitamins and minerals, like iron, can be more dangerous at very high levels.

January 3, 2014
8:40 am
Avatar
aaronwebvizards
Costa Mesa, CA
Member
Members
Forum Posts: 61
Member Since:
January 25, 2013
sp_UserOfflineSmall Offline

I agree with the fact that overdosing is itself a very bad habit, which many a times can be deadly. If not taken care well in time. That is why whosoever is taking any medicine on extra dosage basis should be aware of its side effects too.

May 2, 2014
7:49 am
Avatar
Adelina
New Member
Members
Forum Posts: 2
Member Since:
May 2, 2014
sp_UserOfflineSmall Offline

Of course it is possible, but nothing will happen. The one bad reaction, that could happen is allergy, but don`t worry, just take much water and go to drugstore or kalinka store (the same drugstore, but online). Take care!

October 4, 2014
12:38 am
Avatar
PDan
Member
Members
Forum Posts: 38
Member Since:
September 22, 2014
sp_UserOfflineSmall Offline

overdose in vitamin C can cause stomach cramps, nausea and diarrhea

October 26, 2014
10:40 pm
Avatar
Dr. Basim Elhabashy
Delray Beach
Member
Members
Forum Posts: 88
Member Since:
October 10, 2013
sp_UserOfflineSmall Offline

Vitamin C is a water-soluble vitamin that supports normal growth and development. Vitamin C also helps your body absorb iron. Because your body doesn't produce or store vitamin C, it's important to include vitamin C in your diet.

December 8, 2014
2:26 am
Avatar
healthcare08
Member
Members
Forum Posts: 23
Member Since:
December 7, 2014
sp_UserOfflineSmall Offline

An ER focus is the best conceivable option to a healing
center when you require medicinal consideration, and don't totally oblige a
clinic to offer assistance.

http://www.urgentcarebroker.com/

July 17, 2018
12:35 am
Avatar
Member
Members
Forum Posts: 6
Member Since:
July 16, 2018
sp_UserOfflineSmall Offline

Yes, it is possible to have vitamin C supplement overdose. As vitamin C is dissolved in water like vitamin B. People sometimes expect there is no damage taking it in large amount. But there is the possibility of short-term and long-term problems with the very high vitamin C dosage. The high dosage of vitamin C may cause diarrhea and gastric discomfort.

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
55 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1134

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 431

curious64: 408

Member Stats:

Guest Posters: 49

Members: 102508

Moderators: 4

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38539

Posts: 714174

Newest Members:

Bbet1814pi, erinzs4, Stanleyelern, aaurist.ru, bubbles1096, marafi69

Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0

Administrators: admin: 21, ShiningLight: 570, emily430: 29

Copyright © 2018 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer